Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12

Thread: Tren Gyno....

  1. #1
    Britguy is offline Banned
    Join Date
    Jun 2003
    Posts
    352

    Tren Gyno....

    just wanting a little reassurance guys, vit b6 at 400mg ED should i be ok when running only 75mg EoD for 6 weeks or does it normally occur in people who take tren at higher dosages and for longer, also as this is my first time ive bought the acetate and not Hex, do you think this was wise as i know it'll be outta my system quicker if i encounter any unbearable sides. I know everyone is different but i need a little reassurance b4 i start

  2. #2
    khurrams's Avatar
    khurrams is offline Associate Member
    Join Date
    Aug 2004
    Location
    Toronto, ONTARIO
    Posts
    364
    Bro Im running tren at 105mg EoD....Firstly Tren doesn't aromatise so the possiblity of GYNO is slim to none unless u'r really prone.....200mg of B6 should be enough because B6 fvcks with your nerves....If I take too much B6 my ankles and forarms become numb and start hurting......Another preventative measure for Tren Gyno is Vitex(Chaste Tree Berry Extract)....Expect some acne and lots of aggression....GOOD LUCK and HAPPY GROWING......


  3. #3
    Britguy is offline Banned
    Join Date
    Jun 2003
    Posts
    352
    thanks for that mate, ill get some vitex for sure although im not normally prone to gyno - just being on the safe side, where does most acne manifest? on your body or facial area? with tren that is, i normally break out a little during and after PCT very rarely whilst on, will this probably be the case for tren or is it a totally different type of steroid altogether when it comes to acne?

  4. #4
    MIKE_XXL's Avatar
    MIKE_XXL is offline AR-Hall of Famer
    Join Date
    Jan 2002
    Location
    Ontario, Canada
    Posts
    4,335
    Tren causes Gyno through a different pathway the estrogen, it is a progesterone induced gyno, tren cross reacts with progesterone receptors...for exemple i can not go even to 50mg /day of tren without getting major sore nips and lumps, i tried Bromo which is sepouse to block the progesterone receptor and nothing, I still sot sore nips, i know it was tren as i was on 1gm of test with arimidex as well as clomid so i know it wasn't the test giving me problems, plus test never gives me problems...so be careful...good luck...XXL
    SOURCE CHECKS ONLY FOR USERS WITH OVER 100 POSTS.



    All of the Statements made by Mr. Mike_XXL are purely fictional and have absolutely no merit and are not meant to cure, prevent or diagnose any disease, please consult your Physician before starting any exercise and supplement regiment.


    Canadian proud, Northern muscle baby!

  5. #5
    Britguy is offline Banned
    Join Date
    Jun 2003
    Posts
    352
    cheers mike thats what i thought, its a diff gyno from the testosterone type - is that correct, so even if you dont get anything with test, it can be a whole different story with tren

  6. #6
    khurrams's Avatar
    khurrams is offline Associate Member
    Join Date
    Aug 2004
    Location
    Toronto, ONTARIO
    Posts
    364
    Quote Originally Posted by Britguy
    thanks for that mate, ill get some vitex for sure although im not normally prone to gyno - just being on the safe side, where does most acne manifest? on your body or facial area? with tren that is, i normally break out a little during and after PCT very rarely whilst on, will this probably be the case for tren or is it a totally different type of steroid altogether when it comes to acne?
    For me Acne usually pops on the forehead and my cheeks but I use a Facial Cleanser Gel with glycolic acid, then I use a toner with glycolic acid 8% to be exact and I use an oil free, non-clogging, non comodegenic moisturiser and that knock on wood keeps my skin clear and rejuvinated and make sure take a shower couple of times aday and as soon as u come back from the gym jump in the shower right away its the sweat that dry's off on your skin which causes acne......If u'r really prone to acne take Vit B5 at 4-5 grams aday.....Good luck mate..

  7. #7
    khurrams's Avatar
    khurrams is offline Associate Member
    Join Date
    Aug 2004
    Location
    Toronto, ONTARIO
    Posts
    364
    Quote Originally Posted by MIKE_XXL
    Tren causes Gyno through a different pathway the estrogen, it is a progesterone induced gyno, tren cross reacts with progesterone receptors...for exemple i can not go even to 50mg /day of tren without getting major sore nips and lumps, i tried Bromo which is sepouse to block the progesterone receptor and nothing, I still sot sore nips, i know it was tren as i was on 1gm of test with arimidex as well as clomid so i know it wasn't the test giving me problems, plus test never gives me problems...so be careful...good luck...XXL

    Id agree with Mike but not a majority of tren users experience that.....Generally speaking there is a very minute percentile who get affected with tren gyno and vitex really helps....bromo has too many sides and it makes you feel like a$$......Its the same roller coaster ride as DNP but 20 times worse...

  8. #8
    Britguy is offline Banned
    Join Date
    Jun 2003
    Posts
    352
    well..fingers crossed im not prone to acne at all, age 25 my spots have seemed to have subsided even on gear so i hope its a good sign, makes me laugh when im paranoid to **** about getting facial acne and theres stuff like your liver and kidneys that don't seem to worry me half as much!

  9. #9
    MIKE_XXL's Avatar
    MIKE_XXL is offline AR-Hall of Famer
    Join Date
    Jan 2002
    Location
    Ontario, Canada
    Posts
    4,335
    Quote Originally Posted by khurrams
    Id agree with Mike but not a majority of tren users experience that.....Generally speaking there is a very minute percentile who get affected with tren gyno and vitex really helps....bromo has too many sides and it makes you feel like a$$......Its the same roller coaster ride as DNP but 20 times worse...
    I agree with the first part, but for sides, i disagree, Bromo is an anti-depressent and also lowers your appetite, when i take bromo i feel good and i would not compere it to DNP as it will not kill you unlike DNP, which can kill you in no time...but not many people get Gyno from it that's for sure...XXL
    SOURCE CHECKS ONLY FOR USERS WITH OVER 100 POSTS.



    All of the Statements made by Mr. Mike_XXL are purely fictional and have absolutely no merit and are not meant to cure, prevent or diagnose any disease, please consult your Physician before starting any exercise and supplement regiment.


    Canadian proud, Northern muscle baby!

  10. #10
    Spoon's Avatar
    Spoon is offline 'Lurker at the threshold'
    Join Date
    Feb 2004
    Location
    South of Heaven
    Posts
    3,710
    Quote Originally Posted by MIKE_XXL
    Tren causes Gyno through a different pathway the estrogen, it is a progesterone induced gyno, tren cross reacts with progesterone receptors...for exemple i can not go even to 50mg /day of tren without getting major sore nips and lumps, i tried Bromo which is sepouse to block the progesterone receptor and nothing, I still sot sore nips, i know it was tren as i was on 1gm of test with arimidex as well as clomid so i know it wasn't the test giving me problems, plus test never gives me problems...so be careful...good luck...XXL

    bro if thats the case with you, does that mean you can never do tren ? cant you up your dose on nolva to combat the sore nips?

  11. #11
    almostgone's Avatar
    almostgone is offline AR-Elite Hall of Famer
    Join Date
    Jun 2004
    Location
    the lower carolina
    Posts
    14,190
    b6 or dostinex for tren gyno

  12. #12
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    Tren does not convert to progesterone. No steroid does. It is a progestin in it's own form without undergoing any structural changes. Prolactin is the major concern with tren which is what B6 and the script prolactin inhibitors are used for(Bromo, dostinex, etc)

    The only anti-progesterone available is RU-486(morning after pill) and I would not utilize that.

    Sex drive and recovery are your major problems with tren, but thwarted with proper preacutions. As for progesterone, its not really a concern once steady state is reached
    The PR has two isoforms; the A and B. PR-B mediates stimulatory effects of progestins; the PR-A which is bound with progestins or anti-progestins inhibits PR-B, and PR-A is dominant. The response to progesterone is determined by the relative expression of the two isoforms. Though their is a direct relationship between the PR isoforms and steroid concentrations, you will see an expression of PR-A, which represses transcription of PR-B, which in turn supresses PR function and progestin effect

    3 to 4 combinations of hormones cause gyno- Estrogen, Progesterone, Prolactin, and IGF. Nandrolone (and tren) is a weak progestin, which agonizes the PRL, it also raises IGF. Progesterone induced gyno is not really a concern as the binding affinity is not that which could manifest a mass and you would need a high ratio of the two isoforms for concern anyhow. The production of prolactin is a deffinate risk. Adding a testosterone to the mix, the estrogen:test ratio could get higher than safe, if prolactin lowers testosterone drastically enough

    I have never found any documented cases of progesterone incduced gyno. Probably because it's not really possible on it's own

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •